# SDR SWIA200514821

- Difficulty date: April 3, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 1,805 hours, 1,534 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916420
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

LEFT SPOILERON STATUS & BOTH FLIGHT SPOILER STATUS MESSAGE.  REMOVED AND REPLACED NR 2 SECU IAW MM 27-61-05.  OPERATIONAL CHECK GOOD.
